Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 1, NWS San Francisco Bay Area, CA

January 1, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 1, 2011, 2:46 AM PST. It took effect at Jan 1, 2011, 3:00 AM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 2:46 AM PST (10:46 UTC)
In effect from
Jan 1, 2011, 3:00 AM PST
Expired
Jan 2, 2011, 9:00 AM PST
In force
30 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WHUS76 KMTR 011046
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
246 AM PST SAT JAN 1 2011

PZZ560-011900-
/O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1500Z/
/O.NEW.KMTR.SC.Y.0001.110101T1100Z-110102T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-011900-
/O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1500Z/
/O.NEW.KMTR.SC.Y.0001.110101T1200Z-110102T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-011200-
/O.CAN.KMTR.SC.Y.0188.000000T0000Z-110101T1700Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SOUTHERLY WINDS HAVE DECREASED TO 1O TO 20 KT.

$$

PZZ570-011900-
/O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-011900-
/O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-011900-
/O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-011900-
/O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
246 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
746 
WHUS76 KMTR 011639
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
839 AM PST SAT JAN 1 2011

PZZ570-020045-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020045-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-020045-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-020045-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020045-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020045-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
839 AM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
640 
WHUS76 KMTR 012221
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
221 PM PST SAT JAN 1 2011

PZZ570-020630-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020630-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-020630-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-020630-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020630-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020630-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
221 PM PST SAT JAN 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE EARLY SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
799 
WHUS76 KMTR 020937
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
137 AM PST SUN JAN 2 2011

PZZ545-021745-
/O.NEW.KMTR.RB.Y.0001.110102T0937Z-110102T2300Z/
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 PM PST
THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 AM PST EARLY THIS MORNING.

* SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF 11 SECONDS.

* FIRST EBB: 1.1 KNOTS AT 1:53 AM EARLY SUNDAY MORNING.

* SECOND EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ540-021100-
/O.EXT.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
POINT ARENA TO POINT REYES TO 10 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  GUSTS TO 30 KT. WINDS WILL BEGIN TO DECREASE SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-021700-
/O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-021700-
/O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH 
  LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE LATE SUNDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-021700-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO DECREASE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-021700-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
137 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHERLY WINDS WILL REMAIN BETWEEN 15 AND 25 KT...WITH
  LOCAL GUSTS TO 40 KT. WINDS WILL BEGIN TO DECREASE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
765 
WHUS76 KMTR 021119
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
319 AM PST SUN JAN 2 2011

PZZ545-021930-
/O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
/O.EXA.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
/O.EXT.KMTR.RB.Y.0001.000000T0000Z-110103T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM
PST MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS
MORNING. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT
UNTIL 4 AM PST MONDAY.

* WINDS: E WINDS 15 TO 25 KT EARLY THIS MORNING WILL DECREASE TO
  10 TO 20 KT BY LATE MORNING.

* SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF11 
  SECONDS. 

* FIRST EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON.

* SECOND EBB: 1.1 KNOTS AT 2:45 AM EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ540-021700-
/O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1100Z/
/O.EXA.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: EAST WINDS OF 15 TO 25 KT EARLY THIS MORNING WILL
  DECREASING TO 10 TO 20 KT BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-021930-
/O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T2000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. 

* WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT THIS
  MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO
  DECREASE LATE SUNDAY MORNING AND CONTINUE TO DECREASE INTO THE
  AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-021700-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY
  SUNDAY MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL DECREASE LATE
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-021700-
/O.CON.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY
  SUNDAY MORNING...WITH LOCAL GUSTS TO 35 KT. WINDS WILL BEGIN TO
  DECREASE LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-021700-
/O.CON.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
319 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS: SOUTHEAST WINDS WILL REMAIN BETWEEN 15 AND 25 KT EARLY
  THIS MORNING. WINDS WILL BEGIN TO DECREASE LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
352 
WHUS76 KMTR 021641
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
841 AM PST SUN JAN 2 2011

PZZ545-030045-
/O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
/O.CON.KMTR.RB.Y.0001.000000T0000Z-110103T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 AM PST MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A
SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY. 

* SEAS: COMBINED SEAS 9 TO 11 FEET WITH A DOMINANT PERIOD OF11
  SECONDS. 

* FIRST EBB: 2.8 KNOTS AT 2:10 PM SUNDAY AFTERNOON.

* SECOND EBB: 1.2 KNOTS AT 2:45 AM EARLY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ570-021745-
/O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

* WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
  HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS
  EVENING. 

$$

PZZ540-021745-
/O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
POINT ARENA TO POINT REYES TO 10 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

* WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
  HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS
  EVENING. 

$$

PZZ575-021745-
/O.EXP.KMTR.SC.Y.0188.000000T0000Z-110102T1700Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

* WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
  HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS
  EVENING. 

$$

PZZ560-021745-
/O.EXP.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. 

* WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
  HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS
  EVENING. 

$$

PZZ565-021745-
/O.EXT.KMTR.SC.Y.0001.000000T0000Z-110102T1700Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
841 AM PST SUN JAN 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH ADVISORY LEVELS.
  HOWEVER...OCCASIONALLY GUSTY WINDS COULD REACH 25 KT THIS THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 2:06 PM PST, 12 hours 40 minutes earlier.

Area forecast discussion, Dec 31, 2:06 PM PST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
206 PM PST FRI DEC 31 2010

.DISCUSSION...AS OF 1:45 PM PST FRIDAY SKIES HAVE CLOUDED UP ACROSS
THE DISTRICT WITH TEMPS QUITE COOL...MAINLY IN THE 40S TO LOWER 50S
WITH A FEW 30S IN THE HILLS. RADAR IS PICKING UP QUITE A FEW ECHOES
OFF THE COAST...MOST LIKELY CLOUDS AND VIRGA. SATL IMAGERY IS INDC A
WELL DEFINED COLD FRONT APPROACHING THE COAST TRAILING FROM AN UPPER
LOW OFF THE PACIFIC NW COAST (NEAR 46/136). THE UPPER LOW CONTINUES
TO MOVE SOUTHEAST.

RAIN WILL OVERSPREAD THE REGION FROM NORTH TO SOUTH. IT WILL BE A WET
NEW YEARS EVE ACROSS THE DISTRICT...SO DRIVERS SHOULD EXERCISE
CAUTION TONIGHT. THERE COULD BE ENOUGH COLD AIR FOR SOME SNOW ON THE
HIGHEST PEAKS. RAIN WILL CONTINUE THROUGH SAT MORNING BEFORE BECOMING
MORE SHOWERY. THE MODELS ARE IN GENERAL AGREEMENT OF THE RAIN PICKING
UP AGAIN SAT NIGHT AND SUNDAY AS THE UPPER LOW APPROACHES THE CENTRAL
CA COAST AND A VORT LOBE ROTATES IN. THE ECMWF IS THE WETTEST OF THE
MODELS. THERE COULD BE SNOW ON THE HIGHEST PEAKS IN THE MONTEREY AND
SAN BENITO COUNTY MOUNTAINS ABOVE 4000 FEET. RAIN WILL DECREASE FROM
THE NORTH SUNDAY NIGHT AND MONDAY...WITH A FEW SHOWERS LINGERING IN
THE SOUTHERN PORTIONS OF THE DISTRICT MONDAY NIGHT.

WEAK RIDGING WILL MOVE OVER THE DISTRICT TUESDAY AND WEDNESDAY. THIS
WILL RESULT IN DRY WEATHER.

MODELS DIVERGE AT THE END OF THE WEEK. THE ECMWF BRINGS IN A TROF
INTO THE PACIFIC NW WITH THE DISTRICT IN THE SOUTHERN PORTION OF THE
TROF THURSDAY AND FRIDAY. THE GFS KEEPS THE RIDGE OVER THE DISTRICT.
THE ECMWF BRINGS LIGHT RAIN MAINLY IN THE NORTH BAY ON THURSDAY...
WITH RAIN OVERSPREADING THE REMAINDER OF THE DISTRICT ON FRIDAY. THE
GFS IS DRY WITH THE RIDGE OVERHEAD. DIDN'T MAKE ANY SIGNIFICANT
CHANGES TO THE EXTENDED...WHICH GENERALLY FOLLOWED THE ECMWF BRING
LIGHT RAIN TO THE DISTRICT.

&&

.AVIATION...AS OF 10:02 AM FRIDAY...MOSTLY CLEAR SKIES ARE EXPECTED
TO PREVAIL THIS MORNING AND SLOWLY DEGRADE AS WE APPROACH THE LATE
AFTERNOON HOURS AS A LOW PRESSURE SYSTEM PUSHES SOUTH TOWARDS THE
FORECAST AREA. LIGHT SHOWERS ARE EXPECTED AT THE TERMINALS BEGINNING
LATE AFTERNOON IN THE NORTHBAY AND SPREADING SOUTH THROUGHOUT THIS
EVENING.

VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL THROUGH 0200Z WHEN
MVFR BKN025 CIGS ARE ANTICIPATED TO MOVE OVER THE TERMINALS WITH A
SHOWER IN THE VICINITY. BY 0600Z CIGS WILL DEGRADE TO IFR BKN015
WITH LIGHT SHOWERS WHICH WILL TRANSITION TO STEADY LIGHT RAIN BY
1100Z. A RELATIVELY LIGHT SEA BREEZE IS EXPECTED BY 2100Z BUT EAST
SOUTHEASTERLY ARE ANTICIPATED OVER NIGHT.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED AT BOTH
KMRY AND KSNS TODAY. EASTERLY WINDS WILL GIVE WAY TO THE SEA BREEZE
BY 2000Z WHICH IS EXPECTED TO REACH 5 TO 10 KT. EAST SOUTHEASTERLY
WINDS WILL BEGIN BY 0300Z AND PREVAIL THROUGH THE OVERNIGHT HOURS.
VFR WILL GIVE WAY TO MVFR CIGS BKN025 BY 0900Z WITH LIGHT SHOWERS
TRANSITIONING TO STEADY LIGHT RAIN BY 1300Z.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...ALL WATERS EXCEPT MONTEREY BAY.

&&

PUBLIC FORECAST: MHS
AVIATION/MARINE: LARRY

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.